Common "Erectile Dysfunction" queries answered by top doctors | iCliniq

Erectile Dysfunction

Erectile dysfunction is a type of sexual dysfunction, where a man is unable to get or keep an erection firm enough for sexual intercourse. It can be psychological or due to some underlying health issue. Physical causes of ED are heart problems, high blood pressure and cholesterol, obesity, diabetes, prostate cancer, etc.

Recently Answered Questions Recently Answered Questions

All the answers published in this website are written by verified medical doctors, therapists and health experts. The Content has been moderated by iCliniq medical review team before publication. Post your medical clarifications on iCliniq by choosing the right specialty and get them answered. Your medical queries will be answered 24/7 by top doctors from iCliniq.

What can be done for erectile dysfunction with grade 1 varicocele?

Query: Hi doctor,My T hormone is 157 dl and prolactin is 22. My sperm is 28 million and normal morphology. The scan showed normal testis size but grade l varicocele both sides but I have erection dysfunction and no sensation in my penis.  Read Full »


Dr. Saurabh Subhash Pandya

Answer: Hi, Welcome to icliniq.com. Your serum testosterone levels are on the lower side. But the semen analysis is good. So do not take hormone replacement now. If you take testosterone supplementation, chances of decreased sperm count are there. Grade one varicocele does not require treatment unless it ...  Read Full »

I am having erection problem during intercourse. Please help.

Query: Hello doctor,I am unable to get an erection for a longer time. I have erection problem during intercourse. Very low feeling to have intercourse.  Read Full »


Dr. Saurabh Subhash Pandya

Answer: Hi, Welcome to icliniq.com. Since how long are you having these issues? Did the erection problem occur first or the lack of interest in sex occur first? Are you married or in a relationship? Do you masturbate? Does erection during masturbation last longer? Are you having any medical disease or are y...  Read Full »

I have a painful bump on my penis. Kindly help.

Query: Hello doctor, I am concerned about a painful bump on my penis. The bump appeared after masturbation. I also suffer from erectile dysfunction, and I am not sexually active. The bump is on the bottom left side of the penis shaft. The veins around the bump are quite red and are somewhat enlarged. It i...  Read Full »


Dr. Saurabh Subhash Pandya

Answer: Hello, Welcome to icliniq.com. I read your query and understand your concern. However, there are two possibilities for your condition. Peyronies disease is fibrosis of the inner covering of the erection cylinders in your penis shaft, often due to repeated bending trauma and cracks that heal and get ...  Read Full »

I am an 18-year-old and addicted to masturbation. I have noticed that my penis was not getting as hard as usual during masturbation. Kindly help.

Query: Hello doctor,I am 18 years old and I am addicted to masturbation. In the past two to three days, I have noticed that my penis is not getting as hard as usual during masturbation and is staying soft. Even after stopping for a while, things have not improved. Could this be a sign of erectile dysfuncti...  Read Full »


Dr. Saurabh Subhash Pandya

Answer: Hello, Welcome to icliniq.com. Thank you for your query. Masturbation typically does not cause erectile dysfunction (ED). At your age, ED is often temporary and situation dependent, usually related to stress or tension. My recommendation is that you pause masturbation for a few days. Observe whet...  Read Full »

I am a 70-year-old male suffering from ED and under medication for blood pressure and cholesterol. What is causing this?

Query: Hi doctor, I am a 70-year-old male in good health. I have a problem with ED. Would my medication cause this or make the situation worse? I am taking Prilosec 20 mg daily for acid reflux, Atenolol 50 mg for blood pressure, Zocor 40 mg daily, also Tricor 145 mg daily for cholesterol. I have taken th...  Read Full »


Dr. Saurabh Subhash Pandya

Answer: Hi, Welcome to icliniq.com. Please let me know your testosterone results. If the values are low, we can use hormone replacement. If you were taking the same medications for 20 years without any problems, they are not likely to be caused by ED (erectile dysfunction). High blood pressure, and choles...  Read Full »

My testosterone level is low and I am facing erection issues. Shall I go for testosterone injection?

Query: Hello doctor, I am 35-year-old male weight 299 pounds and height 6.1 feet . My blood sugar is 160, HbA1c is 7.2. Testosterone is 153, free testosterone is 3.2. I am undergoing treatment for depression for which my medications are Qutipin 50 mg at night and Arip Mt 10 mg bd. I have consulted a sexolo...  Read Full »


Dr. Saurabh Subhash Pandya

Answer: Hello, Welcome to icliniq.com. Erectile dysfunction, in your case, could be due to depression itself, due to medications, or low testosterone levels, or diabetes. Are you diabetic? When did erection problems start? Was it related to an episode of depression, or was it after starting medicines? Is ...  Read Full »

ask-doctor-img Ask a Doctor Online

* Your first query consult is free!

Search for a Health Issue



Disclaimer: No content published on this website is intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek advice from your physician or other qualified healthcare providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website. Read our Editorial Process to know how we create content for health articles and queries.